Show simple item record

dc.contributor.authorBachoc, Christine
dc.contributor.authorSerra Albó, Oriol
dc.contributor.authorZemor, Gilles
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2018-03-19T10:51:16Z
dc.date.available2018-05-26T00:30:37Z
dc.date.issued2017-11-01
dc.identifier.citationBachoc, C., Serra, O., Zemor, G. An analogue of Vosper's theorem for extension fields. "Mathematical proceedings of the Cambridge Philosophical Society", 1 Novembre 2017, vol. 163, núm. 3, p. 423-452.
dc.identifier.issn0305-0041
dc.identifier.otherhttps://arxiv.org/abs/1501.00602
dc.identifier.urihttp://hdl.handle.net/2117/115387
dc.description.abstractWe are interested in characterising pairs S, T of F-linear subspaces in a field extension L/F such that the linear span ST of the set of products of elements of S and of elements of T has small dimension. Our central result is a linear analogue of Vosper's Theorem, which gives the structure of vector spaces S, T in a prime extension L of a finite field F for which \begin{linenomath}$$ \dim_FST =\dim_F S+\dim_F T-1, $$\end{linenomath} when dim FS, dim FT ¿ 2 and dim FST ¿ [L : F] - 2.
dc.format.extent30 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Combinatòria
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Probabilitat
dc.subject.lcshCombinatorial analysis
dc.subject.lcshCombinatorial probabilities
dc.titleAn analogue of Vosper's theorem for extension fields
dc.typeArticle
dc.subject.lemacCombinatòria
dc.subject.lemacCombinacions (Matemàtica)
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1017/S0305004117000044
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::05 Combinatorics::05C Graph theory
dc.subject.amsClassificació AMS::60 Probability theory and stochastic processes::60C05 Combinatorial probability
dc.relation.publisherversionhttps://www.cambridge.org/core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society/article/an-analogue-of-vospers-theorem-for-extension-fields/66AB475A5CF8C2DF2BC2BB0CC2AAED9D
dc.rights.accessOpen Access
local.identifier.drac21578416
dc.description.versionPostprint (author's final draft)
local.citation.authorBachoc, C.; Serra, O.; Zemor, G.
local.citation.publicationNameMathematical proceedings of the Cambridge Philosophical Society
local.citation.volume163
local.citation.number3
local.citation.startingPage423
local.citation.endingPage452


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder